# SDR ASAA2016011214747

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,634 hours, 8,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP OUTPUT OF LT PACK CYCLES BETWEEN 10-20C IN STABLE CRUISE. RT PACK BETTER AT 15-13C. 20 SEC CYCLE LATER AT FL 380 RT STEADY AT 24C.  LEFT VARIES 20-28C.  ACFT GROUNDED. PEFORMED BITE CHECK, GOOD IAW AMM 21-51-00.  RAN BOTH PACKS FOR 30 MINUTES, NO FAULT NOTED. OPS TEST NORMAL REF AMM 21-61-00.
